MAUDE Adverse Event Report: CAYENNE MEDICAL QUATTRO X ANCHOR 5.5 BB TAPENS; FASTENER, FIXATION

CAYENNE MEDICAL QUATTRO X ANCHOR 5.5 BB TAPENS; FASTENER, FIXATION
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: pn cm-9011 ln 77971-1 quattro suture passer needle.Pn cm-9155 ln 77236-2 quattro link anchor 5.5mm.Report source: foreign: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported during an initial rotator cuff reconstruction, after puncturing the bone, the anchor was inserted into the tissue and then gently tapped on the anchor inserter.Then the operator started screwing the anchor, but the anchor did not screwed in that is why the operator pulled out the inserter few times and the anchor was broke.All components were removed from the patient.Another anchor with the same lot was used without further complications.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the returned product identified that the product was returned with minimal signs of use aside from the fractured anchor.The anchor is in place at the end of the sutures but was not seated on the inserter tip.The anchor is fractured completely but both pieces were retained on the sutures.The anchor threads show slight flaring.The base of the anchor and the inserter tip show no signs of damage or deformities.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
QUATTRO X ANCHOR 5.5 BB TAPENS
Common Device Name
FASTENER, FIXATION
Manufacturer (Section D)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
MDR Report Key11869540
Report Number3006108336-2021-00022
Device Sequence Number13683408
Product Code MBI
UDI-Device Identifier00887868270949
UDI-Public(01)00887868270949(17)250114(10)74323-2
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K112814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/14/2025
Device Model NumberN/A
Device Catalogue NumberCM-9255BG
Device Lot Number74323-2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/29/2021
Supplement Date Received by Manufacturer07/22/2021
Initial Report FDA Received Date05/24/2021
Supplement Report FDA Received Date07/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10